# SDR YENA2022061400610

- Difficulty date: June 13, 2022
- Submitted: June 14, 2022
- Operation: Air carrier
- Aircraft: N306JB
- Make and model: Emb ERJ 190-100 IGW
- Aircraft serial: 272
- Aircraft time: 34,517 hours, 22,432 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Stringer
- Condition: Corroded
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE, CORROSION ON STGR 27R BTW FR 87-88; REF. TOMX W/O: N306JB/1931 - NR-00280 - STGR 27R AND BTW FR 87-88 WERE REPAIRED PER EMB-190 SRM 53-23-03, REP 51.
